A note on random walk in random scenery
Annales de l'I.H.P. Probabilités et statistiques, Volume 43 (2007) no. 2, pp. 163-173.
@article{AIHPB_2007__43_2_163_0,
     author = {Asselah, Amine and Castell, Fabienne},
     title = {A note on random walk in random scenery},
     journal = {Annales de l'I.H.P. Probabilit\'es et statistiques},
     pages = {163--173},
     publisher = {Elsevier},
     volume = {43},
     number = {2},
     year = {2007},
     doi = {10.1016/j.anihpb.2006.01.004},
     mrnumber = {2303117},
     zbl = {1112.60088},
     language = {en},
     url = {http://www.numdam.org/articles/10.1016/j.anihpb.2006.01.004/}
}
TY  - JOUR
AU  - Asselah, Amine
AU  - Castell, Fabienne
TI  - A note on random walk in random scenery
JO  - Annales de l'I.H.P. Probabilités et statistiques
PY  - 2007
SP  - 163
EP  - 173
VL  - 43
IS  - 2
PB  - Elsevier
UR  - http://www.numdam.org/articles/10.1016/j.anihpb.2006.01.004/
DO  - 10.1016/j.anihpb.2006.01.004
LA  - en
ID  - AIHPB_2007__43_2_163_0
ER  - 
%0 Journal Article
%A Asselah, Amine
%A Castell, Fabienne
%T A note on random walk in random scenery
%J Annales de l'I.H.P. Probabilités et statistiques
%D 2007
%P 163-173
%V 43
%N 2
%I Elsevier
%U http://www.numdam.org/articles/10.1016/j.anihpb.2006.01.004/
%R 10.1016/j.anihpb.2006.01.004
%G en
%F AIHPB_2007__43_2_163_0
Asselah, Amine; Castell, Fabienne. A note on random walk in random scenery. Annales de l'I.H.P. Probabilités et statistiques, Volume 43 (2007) no. 2, pp. 163-173. doi : 10.1016/j.anihpb.2006.01.004. http://www.numdam.org/articles/10.1016/j.anihpb.2006.01.004/

[1] A. Asselah, F. Castell, Quenched large deviations for diffusions in a random Gaussian shear flow drift, Stochastic Process. Appl. 103 (1) (2003) 1-29. | MR | Zbl

[2] A. Asselah, F. Castell, Large deviations for Brownian motion in a random scenery, Probab. Theory Related Fields 126 (4) (2003) 497-527. | MR | Zbl

[3] E. Bolthausen, A central limit theorem for two-dimensional random walk in random sceneries, Ann. Probab. 17 (1) (1989) 108-115. | MR | Zbl

[4] A.N. Borodin, Limit theorems for sums of independent random variables defined on a transient random walk, Zap. Nauchn. Sem. Leningrad. Otdel. Mat. Inst. Steklov. (LOMI) 85 (1979) 17-29, 237, 244. | MR | Zbl

[5] A.N. Borodin, A limit theorem for sums of independent random variables defined on a recurrent random walk, Dokl. Akad. Nauk SSSR 246 (4) (1979) 786-787. | MR | Zbl

[6] F. Castell, Moderate deviations for diffusions in a random Gaussian shear flow drift, Ann. Inst. H. Poincaré Probab. Statist. 40 (3) (2004) 337-366. | Numdam | MR | Zbl

[7] F. Castell, F. Pradeilles, Annealed large deviations for diffusions in a random Gaussian shear flow drift, Stochastic Process. Appl. 94 (2001) 171-197. | MR | Zbl

[8] E. Csáki, A. Földes, P. Révész, J. Rosen, Z. Shi, Frequently visited sets for random walks, Preprint, 2004, arXiv:math.PR/0412018. | MR

[9] H. Kesten, F. Spitzer, A limit theorem related to a new class of self-similar processes, Z. Wahrsch. Verw. Gebiete 50 (1) (1979) 5-25. | MR | Zbl

[10] N. Gantert, W. König, Z. Shi, Annealed deviations of random walk in random scenery, Preprint, 2004, arXiv:math.PR/0408327. | Numdam | MR

[11] R. Van Der Hofstad, N. Gantert, W. König, Deviations of a random walk in a random scenery with stretched exponential tails, Preprint, 2004, arXiv:math.PR/0411361. | MR

[12] G. Lawler, Notes on random walks, in preparation, www.math.cornell.edu/~lawler/m778s04.html.

[13] A.V. Nagaev, A property of sums of independent random variables, Teor. Verojatnost. i Primenen. 22 (2) (1977) 335-346. | MR | Zbl

[14] A. Wintner, On a class of Fourier transform, Amer. J. Math. 58 (1936) 45-90. | JFM | MR

Cited by Sources: